# SDR SWAA2016091907929

- Difficulty date: September 16, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N626SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27702
- Aircraft time: 65,339 hours, 51,725 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 101073
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY EXIT DOOR LOWER SIGN LIGHT INOPERATIVE.  R & R LIGHT ASSEMBLY IAW AMM.
